# SDR SWIA201437217

- Difficulty date: April 6, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LT THIRD INTERCOSTAL FROM BOTTOM HAS CRACKED SKIN TO INTERCOSTAL ATTACH ANGLE.  C-CHECK, REPLACED FS 621, STR14L INTERCOSTAL IAW SRM.
